Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 582854, 11 pages
http://dx.doi.org/10.1155/2012/582854
Research Article

Normality Criteria of Meromorphic Functions That Share a Holomorphic Function

1School of Mathematics, Shandong University, Jinnan 250100, China
2Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China

Received 11 October 2011; Accepted 29 November 2011

Academic Editor: Allan C Peterson

Copyright © 2012 Jie Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
  2. J. L. Schiff, Normal Families, Springer, New York, NY, USA, 1993.
  3. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
  4. Y. X. Gu, “A normal criterion of mermorphic families,” Scientia Sinica, vol. 1, pp. 267–274, 1979. View at Google Scholar
  5. L. Yang, “Normal families and fixed-points of meromorphic functions,” Indiana University Mathematics, vol. 192, pp. 225–294, 2004. View at Google Scholar
  6. W. Schwick, “Exceptional functions and normality,” The Bulletin of the London Mathematical Society, vol. 29, no. 4, pp. 425–432, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Xu, “On a result due to Yang and Schwick,” Science China Mathematics A, vol. 40, no. 5, pp. 421–428, 2010 (Chinese). View at Google Scholar
  8. M. L. Fang and J. M. Chang, “Normal families and multiple values,” Archiv der Mathematik, vol. 88, no. 6, pp. 560–568, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Y. Xia and Y. Xu, “Normal families of meromorphic functions with multiple values,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 387–393, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. T. Li and Y. X. Gu, “On normal families of meromorphic functions,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 421–425, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Pang and L. Zalcman, “Normal families and shared values,” The Bulletin of the London Mathematical Society, vol. 32, no. 3, pp. 325–331, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Zalcman, “Normal families: new perspectives,” Bulletin of the American Mathematical Society, vol. 35, no. 3, pp. 215–230, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. W. Bergweiler and X. Pang, “On the derivative of meromorphic functions with multiple zeros,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 285–292, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Xu, “Picard values and derivatives of meromorphic functions,” Kodai Mathematical Journal, vol. 28, no. 1, pp. 99–105, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH